# SDR DALA2019022801405

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 86,563 hours, 37,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 DAMAGE AREA AT EXTERNAL FUSELAGE STATION 1415 AND STRG 17L. CORRECTIVE ACTION: REPAIRED DAMAGE AREA AT EXTERNAL FUSELAGE STATION 1415 AND STRG 17L AS PER SRM. (0962216)
